question-icon

Suggest treatment for itchiness in vagina

default
Posted on Thu, 9 Oct 2014
Question: Hi, i am XXXX's wife, 28. I am facing irritation n itching in vagina area since 4-5 days. Since saturday i am applying quadriderm cream, but not much relief. I was taking some antibiotics and pain killers to reduce the swelling caused by a injection, after which i feel i am geting the irritation. Currently i am having ovares, chymoral forte and folic acid. I am not feeling any pain while passing urine. It is just all over vaginal skin i am feeling the itching. Please sugest what can be done for getting relief from this itching.
doctor
Answered by Dr. Aarti Abraham (12 minutes later)
Brief Answer:
YEAST INFECTION LIKELY

Detailed Answer:
Hello
Thanks for writing to us with your health concern.
It is very common to develop a yeast ( fungal ) infection while on antibiotics.
I think this must have happened in your case also.
It is unwise to self medicate or home treat such infections.
The redness and itching is suggestive of fungal infection.
If incorrectly or incompletely treated, such infections can be dangerous.
I would recommend that you should consult a Gynaecologist.
Go for an internal exam and a vaginal swab to confirm that you have yeast infection.
Accordingly oral therapy and local creams would be prescribed.
Avoid unprotected sex till then.
Just clean private parts with warm water and XXXXXXX dry gently.
Avoid using gels, soaps, douches, cleansers , perfumes etc.
Avoid handling or rubbing private parts.
All the best
Please feel free to discuss further.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Aarti Abraham (4 minutes later)
I have been using clean and dry on daily basis. Is it safe to use clean and dry?
doctor
Answered by Dr. Aarti Abraham (3 minutes later)
Brief Answer:
DONT USE IT.

Detailed Answer:
Do not use any product, it might worsen your condition.
First have a diagnosis and then proceed ahead.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Aarti Abraham

OBGYN

Practicing since :1998

Answered : 6010 Questions

premium_optimized

The User accepted the expert's answer

Share on
Suggest treatment for itchiness in vagina

Brief Answer: YEAST INFECTION LIKELY Detailed Answer: Hello Thanks for writing to us with your health concern. It is very common to develop a yeast ( fungal ) infection while on antibiotics. I think this must have happened in your case also. It is unwise to self medicate or home treat such infections. The redness and itching is suggestive of fungal infection. If incorrectly or incompletely treated, such infections can be dangerous. I would recommend that you should consult a Gynaecologist. Go for an internal exam and a vaginal swab to confirm that you have yeast infection. Accordingly oral therapy and local creams would be prescribed. Avoid unprotected sex till then. Just clean private parts with warm water and XXXXXXX dry gently. Avoid using gels, soaps, douches, cleansers , perfumes etc. Avoid handling or rubbing private parts. All the best Please feel free to discuss further.